MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOINTFX 6-8MMX30MM TPR SCR 2ND; SCREW, FIXATION, BONE

DEPUY MITEK LLC US BIOINTFX 6-8MMX30MM TPR SCR 2ND; SCREW, FIXATION, BONE
Catalog Number 254660
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
This is report 2 of 2 for (b)(4).It was reported that during an anterior cruciate ligament reconstruction (acl) procedure, it was discovered that two biointrafix devices broke off.All the broken parts were removed.It was not reported if there were any delays to the surgical procedure.It was reported that a spare device was used to complete the surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: e1: the reporter¿s complete facility address was not provided.Investigation summary the product has not returned to depuy synthes, however photos were provided for evaluation.Visual inspection of the returned photos found that the anchor was broken and had foreign matter, presumably biological matter.No other anomaly could be observed.The overall complaint was confirmed as the observed condition of the biointfx 6-8mmx30mm tpr scr 2nd would have contributed to the complained device issue.Based on the investigation findings, the potential cause for the device condition could be traced to the procedural variables, such handling of the device or product interaction during procedure.The possible root cause can be associated with axial misalignment during the sheath placement with the sheath inserter tool and/or an incorrect inserter tool size.As per instructions for use (ifu), 1) place the appropriate sized sheath on the corresponding sheath inserter.Refer to table 1, implant sizing guideline.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.There was no non-conformance regarding this lot.

Brand Name
BIOINTFX 6-8MMX30MM TPR SCR 2ND
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24020524
Report Number1221934-2026-00156
Device Sequence Number8952286
Product Code HWC
UDI-Device Identifier10886705013432
UDI-Public(01)10886705013432(10)271L703(17)261231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254660
Device Lot Number271L703
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown